Cozaar User Reviews

Cozaar - User Reviews

Cozaar User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Cozaar sorted by most helpful. Patient Discussions FAQs


Comment from: jbairtimme@aol.com, 55-64 on Treatment for 5-10 years (Patient) Published: November 21

I have experienced no side effects and it has treated my high systolic pressure that is caused by my aorta not closing properly. All other's tried caused side effects including constipation and migraine.

Related Reading: constipation | migraine

Comment from: 35-44 Female on Treatment for 2-5 years (Patient) Published: October 15

CVSCaremark advised this drug no longer on their PerformanceDrugList and I should find a substitute. After reviewing other drugs and all their side-effects, I may just pay the extra & stick with Cozaar. Very happy with it. Open to options if any suggestions. Bottom line, if you are prescribed this, it may be expensive, but might be worth the $$.

Comment from: bbalmer, 65-74 Female on Treatment for 10+ years (Patient) Published: May 16

I take two 75 mg cozaar/day plus Hytrin, Norvasc and HCTZ. BP now 114/70 typically. I have been taking this combination for 10 years. Before that I was having a lot of trouble regulating my BP. Since going on this regimen regulation has not been a problem except that I have to take some pills in the evening and some in the morning. Otherwise I get a BP fluctuation during the day. This works for me.

Related Reading: Hytrin

Comment from: jimpersandmissy@aol.com, 55-64 on Treatment for 1-2 years (Patient) Published: March 02

it definetly has brought my bp down to avg 120's/70's from 150'3/80&90 along with some catapres, but when dose went from 75mg/day to 100mg I have begun to feel 1 leg muscle pain/low bk pain and a few joints pain. Don't have those problems normally only on bp meds;some days better than others so I tolerate.

Related Reading: catapres | muscle pain

Comment from: Kathy, 55-64 on Treatment for 5-10 years (Patient) Published: February 04

I've been taking the green cozaar 952 for 9 years and never had a bad experience with it or side effects until the pill changed to a white pill and the green was discontinued. While taking the white pill my bloodpressure was up and down and I had bad headaches at the base of my head. Needless to say I reported this side effect to the pharmacy and then to Merck. Luckily I have been able to transfer the RX to other pharmacies who still have the green pill on their shelf. I surely hope Merck will reconsider and go back to the green pills.

Comment from: AZlady, 45-54 on Treatment for 10+ years (Patient) Published: July 13

COZAAR brand is great. I have taken for years and NEVER had a side effect or bad experience. HOWEVER, my insurance changed, and now I have had my first experience with the generic losarten. I feel awful, I am jittery, dizzy, hoarse, face is swollen like I have allergies, etc. They call this a generic substitute but it is killing me. Now I have to beg for the Brand Cozaar and pay the price. How does the FDA clear these types of drugs??!! I am a nurse and my insurance is denying me what I need. Go figure...it will only get worse as this nation contemplates what to do with healthcare reform.

Comment from: Jo, 55-64 on Treatment for 1-6 months (Patient) Published: May 01

I find the only problem I have taking this medication is that I get very chilly and my pressure seems to go very low at various times and I have to regular it as a full tablet one day to a half the next under DR's orders

Comment from: iam4ual, 35-44 on Treatment for 6 months - 1 year (Patient) Published: February 04

I was on this drug for 9 months and during that time my blood pressure was still not good. Also, I started to bruise easy and my platelets dropped with all other bloodwork being fine. This is a rare side effect but it did happen to me. I had to be put on steroids to fix the problem of platelets and was told it might have triggered an autoimmune thing in my body that may never correct. DO NOT take this medication and if you do make sure if you start to bruise easy that you force your dr to do a CBC on you. No matter how rare the sideeffect it is not rare if it is you.

Comment from: John Howard Norfolk, 55-64 Female on Treatment for 2-5 years (Patient) Published: February 21

Started 50mg daily Cozaar about five years ago to replace ealier treatment for high BP with Lisinopril. Over the five years I have been pleased and able to enjoy outoor physical activities like walks with a back-pack. However, much to my surprise, after all this time I have unexpectedly had dizzy lightheadedness, simultaneous nausea and checked in with my GP who has taken me off the drug. Dizzyness is reported as a well known side effect but I am just surprised that it has taken so long to manifest itself in my case. Maybe its only with prolonged use that the drug builds up in my body to reach a threshold where it causes problems? Who knows? Anyway, my doc has now replaced Cozaar and she has given me a combination of statins and Bendroflumethiazide.

Related Reading: statins


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD